# SDR AALA202208299746

- Difficulty date: August 8, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 70,190 hours, 26,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347440120200
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERNAL SKIN PANEL HAS WORN AREAS BETWEEN FR 62 AND FR 63, BETWEEN 22L AND S2R UNDER THE VIASAT ANTENNA RADOME. SKIN PANEL WAS REPAIRED PER EA 338448.
